# SDR TWAA9808205

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 39396741
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 649 - AFTER TAKEOFF, THE LEFT MAIN LANDING GEAR AND DOOR LIGHT REMAINED ON.  CYCLED GEAR AND LIGHTS WENT OUT.  ADJUSTED LEFT MAIN LANDING GEAR DOOR POSITION SENSOR TARGET MFG P/N 3939674-1.  (M)
